I have this problem with an epilepsy drug I take. One brand doesn't work properly and I feel as I would had I not taken my meds, which is dangerous...so I avoid the pharmacy that stocks that brand. Not sure about the betas as I've only had one brand.
I had that problem with the generic of Toprol XL. By evening, my heart rate would start to rise, and my pvcs/pacs would get worse. I went on line and found a message board about generic drugs, and many, many people had problems with that. You could call your doctor and tell him the generic isn't agreeing with you and ask if he could phone in a script "dispense as written". Hope this helps.
I have having the same problem as you since switching to the generic Toprol XL. Where is the message board about this issue. I need to show it to my doctor. I don't think he believes me that these problems started with the switch to generic. Thanks.
What is the generic Toprol XL called? I took Toprol XL but it did not help my palps much at all, if any.
When I was first started on Inderal in the early 80's, there were no generics available. Once the 20mg tablets became available in generic form, my doctor preferred on stay on the "regular" brand. I'm not sure it makes a difference, but it might be worth testing it out. Can you go back to the regular version for a month or so, to see if it works better.
At one point I was taking the 80SR, but found it necesary to supplement with a 20mg tablet for breakthroughs. Maybe you're running into the same thing??
There is another message board I post to and many people have complained about the same thing, especially when it comes to generic Toprol XL.
I take the generic. It's call Metotoprol ER (I think that's the spelling). It is not working very well so now I'm wondering if it's because I'm taking the generic. I plan to ask my Dr. about it.